MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS/ECLIPSE ORIEN PIN FOR RESECT GD; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS/ECLIPSE ORIEN PIN FOR RESECT GD; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS/ECLIPSE ORIEN PIN FOR RESECT GD
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure is wear and tear.
 
Event or Problem Description
It was reported on 09/09/2022 by a sales representative via email that an ar-9202 version rods are worn.This was discovered during an unspecified time with no patient harm.

Brand Name
UNIVERS/ECLIPSE ORIEN PIN FOR RESECT GD
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19478216
Report Number1220246-2024-05097
Device Sequence Number20551897
Product Code LXH
UDI-Device Identifier00888867058224
UDI-Public00888867058224
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS/ECLIPSE ORIEN PIN FOR RESECT GD
Device Catalogue NumberAR-9202
Device Lot NumberAR06365501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown